Navigationsweiche Anfang

Navigationsweiche Ende

Sprache wählen

Publikationen

Referenzen

2020

Christian Budde; Bálint Farkas
A Desch-Schappacher perturbation theorem for bi-continuous semigroups
Math. Nachr., 293(6):1053-1073
2020
Bálint Farkas; Henrik Kreidler
Towards a Koopman theory for dynamical systems on completely regular spaces
Phil. Trans. Royal Soc. A,
2020
noch nicht publiziert
Bálint Farkas; Henrik Kreidler
Relative compactness of orbits and geometry of Banach spaces
2020
noch nicht publiziert
Bálint Farkas; Martin Friesen; Barbara R; Dennis Schroers
On a class of stochastic partial differential equations with multiple invariant measures
2020
noch nicht publiziert
Petra Csomós; Matthias Ehrhardt; Bálint Farkas
Operator splitting for abstract Cauchy problems with dynamical boundary conditions
noch nicht publiziert

2019

Christophe Cuny; Tanja Eisner; Bálint Farkas
Wiener's lemma along primes and other subsequences
Advances in Mathematics, 347:340 - 383
2019

2018

Bálint Farkas; Béla Nagy; Szilárd Gy. Révész
A minimax problem for sums of translates on the torus
Transactions of the London Mathematical Society, 5(1):1-46
2018
Christian Budde; Bálint Farkas
Intermediate and extrapolated spaces for bi-continuous operator semigroups
Journal of Evolution Equations, 19(2):321--359
2018

2016

Bálint Farkas; Sven-Ake Wegner
Variations on Barbalat's lemma
Amer. Math. Monthly, 123(8):825--830
2016
Bálint Farkas
A note on the periodic decomposition problem for semigroups
Semigroup Forum, 92(3):587-597
2016

2015

Bálint Farkas
Wiener's lemma and the Jacobs--de Leeuw--Glicksberg decomposition
Annales Univ. Sci. Budapest, Sec. Math., Sebestyén Festschrift, 58:27--35
2015
Tanja Eisner; Bálint Farkas; Markus Haase; Rainer Nagel
Operator Theoretic Aspects of Ergodic Theory
Band 272 aus Graduate Text in Mathematics
Herausgeber: Springer,
2015
Seite:  
Zurück | 1, 2, 3, 4 | Weiter
Export als:
BibTeX, XML